# SDR F3LA98007

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Deployed
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL FLIGHT CREW REPORTED R-1 SLIDE DEPLOYED WHEN FORWARD SERVICE DOOR WAS OPENED.  MAINTENANCE REPLACED SLIDE ASSEMBLY.  (M)
